Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP- Terrified of tinnitus- extreme anxiety tinker

Posted by Ritch on May 30, 2002, at 23:26:04

In reply to HELP- Terrified of tinnitus- extreme anxiety, posted by tinker on May 30, 2002, at 14:30:34

> Help, I developed tinnitus while taking zoloft. I have ocd. Now if I try anafranil, the ringing gets louder. The drug co. told me this would happen with any ssri due to elevated seratonin levels. I am terrified. I am on doxepin, but having bad panic attacks, and alot of obsessive rumination. The tinnitus is mostly gone but it was very very bad and lasted 8 months. Anyone had any experience with this and an ssri. How did things work out for you? Very Very Very scared.

Hi,

Interesting you mention that you are taking Zoloft *and* doxepin. Those were the two AD's over 20 years of AD use that gave me the most ear-ringing! However, it never bugged me that much-other sfx from those meds were worse than the tinnitus. I get a *little* tinnitus from Celexa, and on Prozac I didn't get the ear-ringing, I would get transient intense vertigo which was worse. You might try Celexa instead of Zoloft. I think Zoloft gave me the worst ear-ringing of *any* med (SSRI or not). I would be at work and it would kick-in really intense (to where I almost couldn't hear people talking), but it always would fade after a minute or so.

Mitch


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:108067
URL: http://www.dr-bob.org/babble/20020525/msgs/108117.html